Multiplicative character sums of a class of nonlinear recurrence vector sequences

Alina Ostafe*, Igor E. Shparlinski, Arne Winterhof

*Corresponding author for this work

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We estimate multiplicative character sums along the orbits of a class of nonlinear recurrence vector sequences. In the one-dimensional case, only much weaker estimates are known and our results have no one-dimensional analogs.

Original languageEnglish
Pages (from-to)1557-1571
Number of pages15
JournalInternational Journal of Number Theory
Volume7
Issue number6
DOIs
Publication statusPublished - Sep 2011

Fingerprint Dive into the research topics of 'Multiplicative character sums of a class of nonlinear recurrence vector sequences'. Together they form a unique fingerprint.

Cite this